DOI 10.3928/01477447-20151020-16
Spontaneous Bilateral Femoral Fractures After High-Dose Zoledronic Acid.
Аннотация
The authors report a case of spontaneous bilateral diaphyseal femoral fractures believed to be caused by oversuppression of bone remodeling as a result of long-term, high-dose treatment with bisphosphonate. The patient reported pain in both thighs before the fractures. Typical pathologic changes appeared on both femoral radiograph and bone scan before the fractures. Several hours after admission to the emergency department of the authors' institution, the patient underwent closed reduction and internal fixation with intramedullary nails for the bilateral femoral diaphyseal fractures. Treatment with zoledronic acid was immediately discontinued. In recent years, low-energy femoral diaphyseal fractures in patients undergoing long-term bisphosphonate treatment have been reported. It is believed that the prolonged treatment causes long-term suppression of bone remodeling and accumulation of microdamage. It is important to observe patients who are undergoing bisphosphonate treatment carefully. In this case study, the authors report the patient's unique medical history.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.